# SDR CALA2014012000079

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 46,144 hours, 17,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME HFEC FOUND TO BE CRACKED AT STATION 440RT BETWEEN STRINGER 8RT & 9RT.  EA58310-04716REVT NDT CONFIRMED COMPLIED WITH EA 5310-04716 OP 7 STEPS A THOUGH Q.  REMOVED DAMAGE, INSTALLED DOUBLERS & CORBAND AREA IAW EA 5310-04716.
